# SDR WRLA2008060

- Difficulty date: July 25, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N137WA
- Make and model: Doug DC-10-30
- Aircraft serial: 48282
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 18077887784
- Condition: Corroded
- Location: Bs 755 S38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEVEL 2 CORROSION ON STR 38L AT FSTA 766.  (A)
